MAUDE Adverse Event Report: BOVIE MEDICAL CORP BOVIE; SOLID DISPOSABLE RETURN PAD

BOVIE MEDICAL CORP BOVIE; SOLID DISPOSABLE RETURN PAD
Model Number 22-ESRSC
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device involved in the incident is not available for return as it is being held by the hospital's risk management.Pictures were provided of the pads after the burn occurred.Upon review of the pictures, it was noted there was a significant amount of hair in the burn residue on the pads.Per the product ifu, all hair should be shaved from the selected site of the pad.This is the first complaint received for this occurrence with (b)(4) sold of all lots.Based on the above information, this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional information pertinent to the investigation, a follow up report will be submitted.
 
Event or Problem Description
The customer alleged the patient received a significant burn underneath a bovie pad.

Brand Name
BOVIE
Common Device Name
SOLID DISPOSABLE RETURN PAD
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16099370
Report Number3007208013-2023-00002
Device Sequence Number6512029
Product Code GEI
UDI-Device Identifier20612479209231
UDI-Public20612479209231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model Number22-ESRSC
Device Catalogue Number22-ESRSC
Device Lot NumberCEG2E002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown